# SDR DALA2022032101859

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 61,684 hours, 8,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 DOOR 2L WILL NOT ARM. CORRECTIVE ACTION: REMOVED OBSTRUCTION. DOOR OPS NML. (8750644)
